# SDR ASAA2013061495112

- Difficulty date: June 14, 2013
- Submitted: June 18, 2013
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 23,997 hours, 7,147 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: 38007021
- Part serial: P7544
- Condition: Underserviced
- Location: Tail
- Part time: 4,081 hours, 7,168 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: O

## Discrepancy

ON APU START, BLUE MAINT LIGHT ILLUMINATED.  ACFT GROUNDED.  INTERROGATED APU FAULT PAGE ON CDU,  FOUND APU OIL LOW FAULT.  SERVICED APU GEARBOX OIL QTY TO FULL IAW AMM 12-13-31.  PERFORMED APU OPS CHECK IAW AMM 49-11-00, OPS CHECK GOOD.
